# SDR COMA0060326

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 4,015 hours, 4,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT AND CABIN WHEN BLEED AIR TRANSFERRED TO APU.  DEFERRED THE APU PER MEL.
